# SDR UALA2013012500452

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 92,844 hours, 11,254 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Galley Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN GALLEY, RETURNED TO FIELD.  ISOLATED SOURCE OF SMOKE, FOUND TWO LAMP SOCKETS BURNED,  DEACTIVATED CIRCUIT BREAKER C023 PULLED.  REPLACED LIGHT ASSY, SYSTEM CHECKS NORMAL.
